RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 1, Pages 136–147 (Mi de7061)  

Partial Differential Equations

A complex-analytic Cauchy problem in a bounded domain

B. Yu. Sternina, V. E. Shatalovb

a Moscow Institute of Electronic Engineering
b Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (1609 kB)

English version:
Differential Equations, 1990, 26:1, 121–131

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 25.07.1989

Citation: B. Yu. Sternin, V. E. Shatalov, “A complex-analytic Cauchy problem in a bounded domain”, Differ. Uravn., 26:1 (1990), 136–147; Differ. Equ., 26:1 (1990), 121–131

Citation in format AMSBIB
\Bibitem{SteSha90}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper A complex-analytic Cauchy problem in a bounded domain
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 1
\pages 136--147
\mathnet{http://mi.mathnet.ru/de7061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050369}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 1
\pages 121--131


Linking options:
  • http://mi.mathnet.ru/eng/de7061
  • http://mi.mathnet.ru/eng/de/v26/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018